It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I would strongly suggest that you take him to an Ophthalmologist as soon as possible. My son has complained of the light being too bright for him on the 5th day of taking Straterra and demanded that I turned off some lights. I was worried and I have an appt with an Ophthalmologist next Tuesday even though he has not complained since then. The waiting time to get an appt could be long. Straterra should not be taken by anyone with the risk of Narrow Angle Glaucoma according to the manufacturer, Eli Lilly. Dilated pupils could be one of the side effects of this med and that could be the cause of his problem. Anyway, since we are not eye expert, take him to one. Good luck and I hope all is well with your son!
I don't want to downplay the Straterra side effects, but my son experienced the exact same thing a few years ago. He described it as people looking like aliens with head big at the top and small mouths or just smaller heads. He was not on any meds and went to a specialists and eye doctors before a cat scan was finally done. It was determined he had a severe sinus infection that was affecting his vision from the pressure. After antibiotics he fully recovered and has no probs since. I was reading these posts because my son just started Strattera today.
Hope this helps.
BTW, he had no symptoms of any sinus problems when this happened.





All times are GMT -7. The time now is 12:05 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!